# SDR SWAA2023091901480

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 67,202 hours, 39,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR R/H OVER WING EMER LIGHT EXIT SIGN INOP<[01] REMOVED AND REPLACED R/H INTERIOR OVER WING EMER EXIT LIGHT BATTERY PACK AND CHARGER IAW AMM 33-51-06. OPS CHECK GOOD.
